# SDR HNAA2015080500249

- Difficulty date: August 5, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 66,132 hours, 74,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 61047811
- Part serial: ORF136
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY LIGHT IS INOPERATIVE ON LEFT SIDE OF FUSELAGE.  R & R EMERGENCY LIGHT BATTERY AT ROW 3AC.  OPS CHECKED GOOD.
